# SDR DALA2018032802000

- Difficulty date: March 27, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Damaged
- Location: Frms 41-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE SEAT TRACK -Y1292 FRAME 41 TO 47/51 PREVIOUSLY REWORKED AREA EVALUATED WITH CARD 2500-2031 WAS FOUND OUT OF LIMITS IN PASSENGER CABIN, REPLACED SEAT TRACK -Y1292 ON FR 41 TO FR 47/51 ON PASSENGER CABIN AND FASTENERS AS PER SRM A319 51-72-11, 51-42-11 AND DRAWING D53371090.
